MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 5MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 5MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0036125150
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during procedure the coil (subject device) didn't detach originally even after seven attempts using an inzone detachment system, but finally the coil (subject device) detached inside the catheter.The anatomical location were the issue occurred was acom ¿anterior communicating artery¿.The physician replaced it with a new coil and continued the procedure without any clinical consequences to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Catalog number/lot number - updated.Product available to stryker ¿ updated.Returned to manufacturer on ¿updated.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the coil delivery wire was found to be kinked/bent, the coil delivery wire was found to be broken/fractured, the main coil was found to be stretched, the suture was found to be intact, and the main coil was found to be attached.A functional test was unable to perform as the coil delivery wire was found to be broken/fractured.The reported complaint was not confirmed during device analysis.The device failed to meet specifications when received for complaint investigation based on damage noted to the device during the analysis.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated that the device prepared for use as per the directions for use, there was no damage noted to the packaging prior to opening the packaging, the device was confirmed to be in good condition during preparation/prior to use on the patient and continuous flush was set up and maintained throughout the clinical procedure.The device was returned for analysis and the coil delivery wire was noted to be kinked/bent and was broken.The main coil was returned attached and could not be detached during analysis due to the broken delivery wire.The main coil was stretched.It is probable that the delivery wire was kinked and broken as a result of handling of the device during the clinical procedure, therefore an assignable cause of handling damage will be assigned to the reported ¿main coil failed/unable to detach¿ and the analyzed ¿coil delivery wire kinked/ bent¿ and 'coil delivery wire broken/fractured during use¿.The as reported ¿main coil detached prematurely during use¿ was not confirmed during analysis as the coil was returned attached, therefore ¿main coil detached prematurely during use¿ will be assigned not confirmed.The as analyzed 'main coil stretched¿ will be assigned procedural factors as this issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.

Brand Name
TARGET 360 ULTRA 5MM X 10CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key12637202
Report Number3008881809-2021-00437
Device Sequence Number19133816
Product Code HCG
UDI-Device Identifier07613327128291
UDI-Public07613327128291
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2023
Device Model NumberM0036125150
Device Catalogue NumberM0035425100
Device Lot Number22458311
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/08/2021
Supplement Date Received by Manufacturer12/01/2021
01/26/2022
Initial Report FDA Received Date10/14/2021
Supplement Report FDA Received Date12/09/2021
01/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INZONE (STRYKER MANUFACTURER).; SL-10 CATHETER (STRYKER MANUFACTURER).
Patient SexUnknown